Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having irregular periods, hormonal imbalance. Taking medicine. Not cured. Suggest some alternate medicine?

i am having irregular periods...i had all the checkup and ultra sound..but nothing came said it is mere harmonal imbalance and you will by fine. they prescibed me medicine but it again started after few months when my dose are over. plzz suggest some medicine for having regular periods.
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Homeopathic therapy could be used in your case (Gynacoheel, Ovarium compositum, etc.). However your hormonal panel should be inspected during the whole cycle (Luteinizing hormone, Follicle-stimulating hormone, Estrogen, Progesteron, Prolactin, Testosteron) and also thyroid hormones (T3, T4, thyrotropic hormone). All dysbalances should be corrected. Be careful to your diet (eat more fruit and vegetables - it is important). Meditation and reflexotherapy are also very effective in such cases.
Wish you Good Health
Dr O. Aleksandrov
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor